# SDR GTIA2019072403503

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 47,801 hours, 22,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF BOBY ODOR, VOMIT, WET SOCKS REPORTED BETWEEN 15 -18 ON TAFEOFF AND LANDING. CIRCULATED AFT OF AIRCRAFT AS SMELL DISSAPATED IN CRUISE. A/C ENGINE AND APU INSPECTED AND NOTHING FOUND. ENGINES RUN WITH ASSISTANCES OF FLIGHT CREW. PACK 1 AND 2 OPERATED AND PERFORMED BURN OUT. NO ODOR DETECTED IN CABIN. INSPECTION ACCOMPLISHED IAW TSM 05-50-00-810-831-A. A/C OK FOR SERVICE.
